# SDR CALA2017061801878

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N38459
- Make and model: Boeing 737924ER
- Aircraft serial: 37206
- Aircraft time: 16,195 hours, 5,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 26ABC SEAT EMERGENCY LIGHT IS BROKEN. REPLACED BROKEN EMERGENCY LIGHT LENS AND SECURED IN SEAT. REF AMM 33-51-11. OPS NORMAL.
